# SDR C2XA08IA061

- Difficulty date: February 14, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- Aircraft time: 14,996 hours, 12,434 cycles
- System (JASC): 2300 · Communications System
- Part: Rmu
- Part number: 7013270965
- Part serial: 01063164
- Condition: Inoperative
- Location: Cockpit
- Part time: 13,229 hours, 10,687 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2671, THE CREW REPORTED SMOKE FROM THE NUMBER TWO RADIO MANAGEMENT UNIT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO RADIO MANAGEMENT UNIT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
